# SDR JJBA20250512051

- Difficulty date: April 28, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 49,025 hours, 32,170 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE ON FWD FUSELAGE OF MAIN BATTERY COMPARTMENT DOOR LOWER CORNER COMPLY WITH PERMANENT REPAIR. REPAIR DOUBLER ON LH FWD FUSE I SKIN, BTW FR 3-4 AND BTW STR 15L-17L
